# SDR N3VR96016

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3691, FS 312, 37 INCHES RIGHT OF C/L FLOOR BEAM HAS CORROSION BEYOND BLEND LIMITS.  REMOVED DAMAGED SECTION OF FLOOR BEAM IAW SRM 51-30-2.  FABRICATED MATERIAL FROM TM 560-23934 PICKED UP HOLES IAW SRM 51-10-1, TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED IAW SRM 51-30-2.  (M)
